# SDR 97ZZZX133

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 340A
- Propeller: Mcauly 3AF32C93
- System (JASC): 6111 · Propeller Blade Section
- Part: Ferrule
- Part number: C4451
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLADE FERRULE CORRODED.
